# SDR ASAA2012111293287

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,579 hours, 6,937 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8445D
- Condition: Overheated
- Location: Window Heat
- Part time: 22,572 hours, 6,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND ENGINE START FOS R2 WINDOW HEATED UP TO THE POINT OF UNTOUCHABLE AND BEGAN TO DELAMINATE.  ACFT GROUNDED.  R & R R2 WINDSHIELD IAW AMM 56-12-11-000-801 & 56-12-11-400-801. PERFORMED R2 OPENABLE WINDOW INSPECTION IAW AMM 56-12-11-200-801.  R & R RT SIDE WINDOW HEAT CONTROLLER IAW AMM 30-41-11. PERFORMED WINDOW HEAT OPS TEST IAW AMM 30-41-11.  ALL OK. NO DISCREPANCIES FOUND.
